# SDR HALA2012091300205

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 38,569 hours, 7,043 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755359A
- Part serial: L0158
- Condition: Failed
- Location: Right
- Part time: 6,325 hours, 1,015 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO  RT GEN DRIVE LIGHT ON, DISCONNECTED RT GEN DRIVE.  BPCU FAULTS RT IDG -IDG RISE, SVC IDG, IDG PRESS SW WIRING, UNDER FREQ REMOVED AND INSTALLED RT IDG IAW AMM 24-11-01.  ALL CHECKS GOOD ACFT OK FOR SERVICE.
